# SDR JJBA20140306001

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8311
- Aircraft serial: 531
- Aircraft time: 30,976 hours, 34,115 cycles
- System (JASC): 5200 · Doors
- Part: Ditching Dam
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE OF LT SIDE DITCHING DAM NITROGEN IS LOW.  SERVICED LT DITCHING DAM NITROGEN.
